English  |  正體中文  |  简体中文  |  Items with full text/Total items : 57023/90721 (63%)
Visitors : 12427944      Online Users : 67
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/23889

    Title: A note on insurance coverage in incomplete markets
    Authors: 侯德明;Hau, Arthur
    Contributors: 淡江大學產業經濟學系
    Date: 1999-10
    Issue Date: 2009-11-30 17:57:46 (UTC+8)
    Publisher: Chattanooga: Southern Economic Association
    Abstract: In this paper, "full insurance coverage on average" is defined as the coinsurance rate that eliminates all insurable risk when the uninsurable risk is evaluated at its mean. The regressibility assumption is used to derive the conditions on the correlation between background and insurable risks and the actuarial unfairness of insurance under which full, over~. or underinsurance on average is optimal. These conditions are compared to those for the case of default risk. Together, they explain intuitively the different results under the cases of background risk and default risk obtained in the literature.
    Relation: Southern economic journal 66(2), pp.433-441
    DOI: 10.2307/1061154
    Appears in Collections:[Graduate Institute & Department of Industrial Economics] Journal Article

    Files in This Item:

    File Description SizeFormat
    A note on insurance coverage in incomplete markets.pdf1261KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback